# SDR FDEA202109272415

- Difficulty date: September 27, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 84,111 hours, 15,761 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Cap
- Part number: ARB74131
- Condition: Corroded
- Location: 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING REAR SPAR CAP AFT FLANGE FOUND CORROSION AT BETWEEN STATION   XORS 780.5 - 809. LEFT HAND WING REAR SPAR UPPER CAP , AFT FLANGE UPPER SURFACE BETWEEN STATION   XORS 780.5 - 809. CORROSION REMOVED AND FOUND EXCEED LIMIT AS PER SRM 57-00-10-1A.   ALLOWABLE DAMAGE 1 FIGURE 101. REPAIR CARRIED OUT AS PER EA # 1-5710-T0364313 PART   1. TITLE : WING -  BASIC WING STRUCTURE - CORROSION BLENDOUTS, LEFT HAND OUTER   WING UPPER REAR SPAR CAP AFT FLANGE, XORS 670 TO 1040. REPAIR CLASSIFIED AS MINOR   PER GMM 6-2-100.
